Joint papers of Ciesielski and Shelah

CiSh:653 1998-01-28 [pdf] [ps] [abstract] [arXiv:math.LO/9801154]
Ciesielski+Shelah, A model with no magic sets -- J Symbolic Logic 64 (1999) 1467-1490
CiSh:680 1999-09-02 [pdf] [ps] [abstract] [arXiv:math.LO/9805151]
Ciesielski+Shelah, Uniformly antisymmetric function with bounded range -- Real Analysis Exchange 24 (1998--99) 615-619
CiSh:695 2000-04-11 [pdf] [ps] [abstract] [arXiv:math.LO/9905147]
Ciesielski+Shelah, Category analogue of sup-measurability problem -- J Applied Analysis 6 (2000) 159-172


Back to theList of coauthors
Back to Shelah's Archive